| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While the customer was using a cavitron 300 series g310 they allege that the insert and water get hot.No injury was reported from the alleged event.
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
05/22/24 repair tech: mjo.000 evaluated, meets specifications; contact customer could not duplicate customer's complaint.Found no traces of abnormal overheating of unit or water.Advise customer to ensure handpiece and insert(s) used are free of damages and are functioning; water pressure to unit is at recommended 40 psi for optimal water flow.Replaced damaged/worn components and recalibrated unit to factory specs.No handpiece received for evaluation.Hpc - 09230.Qa by.